# SDR CA150703003

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 38,233 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 86005
- Condition: Broken
- Location: Steering
- Part time: 37,456 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

(CAN) ON APPROACH, GEAR WAS SELECTED DOWN, HYDRAULIC POWER WAS LOST ON NR 2 SYSTEM.  ALSO NR 2 HYDRAULIC FLUID WAS LOST. FOLLOWING SUCCESSFUL LANDING, THE AIRCRAFT WAS INSPECTED. THREE BOLTS WERE FOUND SHEARED ON TOP OF THE STEERING MANIFOLD, CAUSING THE HYDRAULIC LINE TO DISLODGE AND LEAKS.  SEE ATTACHED PICTURES. ALL DASH8 FLEET WILL BE INSPECTED WITHIN 500 HRS FOR THE STEERING MANIFOLD TOP SCREWS CONDITION AND SECURITY.  ANY DISCREPANCY WILL BE REPORTED.
